zbMATH — the first resource for mathematics

On subsystems of reduced powers. (English. Russian original) Zbl 0286.02055
Algebra Logic 12(1973), 42-46 (1974); translation from Algebra Logika 12, 74-82 (1973).

03C68 Other classical first-order model theory
03C60 Model-theoretic algebra
06E05 Structure theory of Boolean algebras
08C10 Axiomatic model classes
PDF BibTeX Cite
Full Text: DOI
[1] Yu. L. Ershov, ”Solvability of elementary theory of distributive lattices with relative complements in filter theory,” Algebra i Logika,3, No. 3, 17–38 (1964). · Zbl 0199.03103
[2] L. Pacholski, ”On countably compact reduced products,” III Colloquium Math.,23, No. 1, 5–15 (1971). · Zbl 0242.02056
[3] I. Pacholski, ”On countably universal Boolean algebras and compact classes of models,” Preprint. · Zbl 0222.02060
[4] F. Galvin, ”Horn sentences,” Ann. Math. Logic,1, No. 4, 389–422 (1970). · Zbl 0206.27801
[5] S. Shelach, ”When every reduced is saturated,” Notices of AMS, 17, 453 (1970).
[6] A. I. Omarov, ”Products with respect to{\(\omega\)}-universal filters,” Izv. AN Kaz. SSR, Seriya Fiz.-Matem., No. 3 (1971). · Zbl 0224.02043
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.